# SDR USAA990359

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380-400
- Part time: 38,012 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AT BL 0 AT BS 380 PLUS 3 AND BS 400 MINUS INTERCOSTAL WEB ANGLE.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02.  (M)
